# SDR HEEA955842

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Bearing Failed
- Location: M/R Hub
- Part time: 7,785 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE O.B. BEARING JOURNAL ON ONE SIDE BREAKING DOWN. REPLACED WITH SERVICEABLE  PART AND RETURNED TO SERVICE.
